# SDR GLBA2001231

- Difficulty date: November 19, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 15,281 hours, 22,336 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Part serial: 64099
- Condition: Faulty
- Location: Cabin
- Part time: 2,567 hours, 2,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELT WILL NOT SILENCE.  REPLACED ELT, OPS CHECKED SYSTEM SATISFACTORY.
